coming of medication

Discussion in 'Chit Chat & Introductions' started by norm, Jul 28, 2015.

Advertisement
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Welcome to the UK Window Cleaning Forums.
    Starting or own a window cleaning business? We're a network of window cleaners sharing advice, tips & experience. Rounds for sale & more. Join us today!

  1. norm

    norm Grand Master
    Member

    Joined:
    May 10, 2013
    Messages:
    3,814
    Likes Received:
    880
    im comming off anxiety/deppression meds having tapered the amount i take over a few months
    took last tablet a week ago and getting brain zaps,angry man head feel like i have the flu, bad balance out of body feeling etc. normal this happens i know
    just wondering
    anyone on here been through this?
     
    Advertisement
  2. peter rogers

    peter rogers Grand Master
    Member

    Joined:
    Feb 24, 2015
    Messages:
    2,948
    Likes Received:
    582
    go to your doc mate


    if they want u on them it might be for best how were u wehn u took them
     
  3. TolishAPurd

    Member

    Joined:
    Nov 3, 2013
    Messages:
    5,101
    Likes Received:
    2,681
    Not been through it myself mate, but have familly members that have. Well done for getting through it.
     
  4. daveyboy

    daveyboy Legend
    Moderator

    Joined:
    Jul 10, 2014
    Messages:
    13,005
    Likes Received:
    4,683
    My wife suffers with anxiety
    Feel shite while your body adjusts to changes in dosage of stopping
    Hang in there bud but see a quack if it lasts more than a couple of days
     
  5. MrBump

    MrBump Guest

    Had friends who have been on that stuff, glad you got off them. Remember even giving up coffee can give you headaches for two weeks afterwards, let alone smoking think how long that still has affects on you after quitting etc. Had a friend who got depressed again when he came off them as he thought there would there would be no period of adjustment and went back on them for a week or two, then realised he'd have to stop at some point and thankfully he held off them and after a month or two he was fine. If its bad call the doc obviously, but don't forget to stay hydrated, less caffeine, lots of water. Hope it works out dude.
     
  6. Good luck mate.

    Heads are strange things.

    Don't forget it's normal to go up and down.
     
    • Like Like x 1
    • Agree Agree x 1
    • List
  7. Alien Human

    Member

    Joined:
    Mar 15, 2015
    Messages:
    1,034
    Likes Received:
    339
    I've been through it fella :)

    * and a word about caffeine. I 'came off' for about 2 and a half days and have never experienced anything like it. I felt hung over, zapped, fuzzy head etc. I couldn't do it so started again..........but less than what I was having before.
     
  8. daveyboy

    daveyboy Legend
    Moderator

    Joined:
    Jul 10, 2014
    Messages:
    13,005
    Likes Received:
    4,683
    I have had issues for years..good days and bad and attribute it all to growing up part of the chemical generation
    Was a very naughty boy with what i used to put in my body lol and i am 100% sure that is why my head never knows where it is
    Not proud of it but i don't make a secret of it either
    All your symptoms described on here are all classic withdrawal symptoms. .funny how people only associate it with banned substances but you can have seriously bad times coming off caffiene etc as your body has come to rely on it
     
  9. norm

    norm Grand Master
    Member

    Joined:
    May 10, 2013
    Messages:
    3,814
    Likes Received:
    880
    thanks for all your encouragement guys:thumbsup:
    it helps a lot hearing about your experiences
    cheers
     
  10. norm

    norm Grand Master
    Member

    Joined:
    May 10, 2013
    Messages:
    3,814
    Likes Received:
    880
    yeah thats good advice i seen the doc and he tapered me off them
    i'm a lot better than when i started them and he is happy for me to come off them
     
Advertisement